# SDR DALA2016012000473

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 1116
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT BS 1116 BELOW LONG 15L FORMER CRACKED.  REMOVED FORMER BS 1116, BELOW LONGERON 15L IAW SRM 51-41-02 LOCATED, DRILLED, AND DEBARRED NEW FORMER IAW SRM 51-40-08 AND DWG 5913596, REV AN.  INSTALLED NEW FORMER BS 1116 BELOW LONGERON 15L IAW SRM 51-41-02.
